Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 73, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Dec 27, 2014, 8:30 AM CST for Saint Tammany Parish, Louisiana; Hancock County, Pearl River County, Mississippi. It took effect at Dec 31, 2014, 4:30 AM CST. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2014, 8:30 AM CST (14:30 UTC)
- In effect from
- Dec 31, 2014, 4:30 AM CST
- Expired
- Jan 7, 2015, 4:30 AM CST
- In force
- 7 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Saint Tammany Parish, LA, Hancock County, MS, Pearl River County, MS
The river
Written for the forecast point Pearl River near Pearl River (PERL1).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
100 WGUS44 KLIX 271430 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 830 AM CST SAT DEC 27 2014 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI... PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-282030- /O.NEW.KLIX.FL.W.0072.141229T2100Z-000000T0000Z/ /BXAL1.1.ER.141229T2100Z.150102T1200Z.000000T0000Z.NO/ 830 AM CST SAT DEC 27 2014 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE PEARL RIVER NEAR BOGALUSA. * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 8:00 AM SATURDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY FRIDAY MORNING. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. * IMPACT...AT 17.0 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. * IMPACT...AT 16.0 FEET...WOODLANDS ALONG THE RIVER AND WILDLIFE MANAGEMENT PROPERTY WILL BE FLOODED && LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976 && LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976 $$ LAC103-MSC045-109-282030- /O.NEW.KLIX.FL.W.0073.141231T1030Z-000000T0000Z/ /PERL1.1.ER.141231T1030Z.150102T0000Z.000000T0000Z.NO/ 830 AM CST SAT DEC 27 2014 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE PEARL RIVER NEAR PEARL RIVER. * FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE. * AT 5:00 AM SATURDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 15.5 FEET BY THURSDAY EVENING. * IMPACT...AT 15.5 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK. THE BOGUE CHITTO NATIONAL WILDLIFE REFUGE WILL BE CLOSED TO HUNTING AT THE 15.5 FOOT STAGE * IMPACT...AT 14.0 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK * IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS INUNDATION OF THE SWAMP BEGINS && LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955 && LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955 $$
2 follow-up statements
142 WGUS84 KLIX 280143 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 743 PM CST SAT DEC 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON... HANCOCK AND PEARL RIVER COUNTIES/PARISHES PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 42 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUNDAND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAAWEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FORTHE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-117-MSC045-109-290743- /O.EXT.KLIX.FL.W.0072.141230T2159Z-000000T0000Z/ /BXAL1.1.ER.141230T2159Z.150102T1200Z.000000T0000Z.NO/ 743 PM CST SAT DEC 27 2014 THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR BOGALUSA. * FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 7:00 PM SATURDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY FRIDAY MORNING. * IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS. * IMPACT...AT 17.0 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER WILL BE FLOODED. * IMPACT...AT 16.0 FEET...WOODLANDS ALONG THE RIVER AND WILDLIFE MANAGEMENT PROPERTY WILL BE FLOODED && LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976 $$ LAC103-MSC045-109-290743- /O.EXT.KLIX.FL.W.0073.141231T1200Z-000000T0000Z/ /PERL1.1.ER.141231T1200Z.150102T0000Z.000000T0000Z.NO/ 743 PM CST SAT DEC 27 2014 THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR PEARL RIVER. * FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE. * AT 6:00 PM SATURDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 15.5 FEET BY THURSDAY EVENING. * IMPACT...AT 15.5 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK. THE BOGUE CHITTO NATIONAL WILDLIFE REFUGE WILL BE CLOSED TO HUNTING AT THE 15.5 FOOT STAGE * IMPACT...AT 14.0 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK * IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS INUNDATION OF THE SWAMP BEGINS && LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955 $$
845 WGUS84 KLIX 281424 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 824 AM CST SUN DEC 28 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA...MISSISSIPPI... PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND PEARL RIVER COUNTIES/PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THEFORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. && LAC103-MSC045-109-281454- /O.CAN.KLIX.FL.W.0073.000000T0000Z-141228T1424Z/ /PERL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 824 AM CST SUN DEC 28 2014 THE FLOOD WARNING IS CANCELLED FOR THE PEARL RIVER NEAR PEARL RIVER. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.2 FEET ON JANUARY 4. * IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS INUNDATION OF THE SWAMP BEGINS && LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Dec 27, 6:57 AM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Dec 27, 6:57 AM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
657 AM CST SAT DEC 27 2014
...SOUNDING DISCUSSION...
ATMOSPHERE IS REALLY STARTING TO JUICE UP THIS MORNING WITH AN
ALMOST 9000 FOOT SATURATED LAYER IN THE LOW-LEVELS. PRECIPITABLE
WATER VALUE HAS CLIMB TO JUST OVER 1.5 INCHES...WHICH IS DOUBLE THE
NORMAL VALUE FOR THIS LATE IN THE YEAR. THIS IS ALSO OVER A ONE
INCH INCREASE COMPARED TO YESTERDAY MORNING/S PW. ALSO
IMPRESSIVE IS THAT THE SURFACE TEMPERATURE IS OVER 13 DEGREES
CELSIUS HIGHER /WARMER/ THAN THIS TIME YESTERDAY. TEMPERATURES IN
MOST OF THE REST OF THE COLUMN ARE ONLY A FEW DEGREES DIFFERENT
FROM YESTERDAY MORNING. NOT MUCH FOR INSTABILITY AT THIS TIME WITH
A LIFTED INDEX OF +3.1 AND NO SURFACE OR MIXED LAYER CAPE SO
THUNDER WILL BE LIMITED TODAY. A VEERING WIND PROFILE WAS FOUND
WITH SOUTHEAST WINDS NEAR THE SURFACE. ABOVE 5500 FEET...A DEEP
LAYER OF WINDS FROM THE SOUTHWEST WAS FOUND...WHICH WILL KEEP
PUMPING MOISTURE INTO THE CENTRAL GULF COAST. A PEAK WIND SPEED OF
93 KNOTS WAS LOCATED AT 39500 FEET.
12Z BALLOON INFO: NO ISSUES WITH THE FLIGHT THIS MORNING. THE
BALLOON BURST OVER DE SOTO NATIONAL FOREST 73 MILES DOWNRANGE
FROM THE OFFICE AT A HEIGHT OF 20.3 MILES ABOVE THE GROUND. THE
FLIGHT LASTED 100 MINUTES.
ANSORGE
&&
.PREV DISCUSSION... /ISSUED 437 AM CST SAT DEC 27 2014/
SHORT TERM...
FLOOD WATCH REMAINS IN EFFECT FOR THE REGION THROUGH 00Z MONDAY.
HEAVY RAINFALL POTENTIAL FOR SOUTHEAST LOUISIANA ANS SOUTHERN
MISSISSIPPI FROM SATURDAY THOUGH SUNDAY EVENING. LOOKS LIKE THE
BULK OF THE HEAVIEST PRECIP WILL OCCUR BETWEEN LATE SATURDAY
AFTERNOON AND EARLY SUNDAY MORNING. FORECAST SOUNDINGS SHOWING
AROUND 2 INCHES OF PW DURING THE SATURDAY AFTERNOON THROUGH
SATURDAY NIGHT TIME FRAME...WHICH IS ABOUT A 2.5 STANDARD
DEVIATION FOR LATE DECEMBER. SOUTHWESTERLY FLOW WILL CONTINUE TO
DRAW DEEP MOISTURE UNTIL THE REGION ALONG WITH A WEAK SURFACE
BOUNDARY OVER THE REGION. DIVERGENCE ALOFT WILL ALSO INCREASE
THROUGHOUT THE DAY TODAY. WITH THAT IN MIND THE POTENTIAL FOR VERY
HEAVY RAINFALL POSSIBLE AND LOCALIZED FLOODING TO BE EXPECTED.
IN ADDITION TO AREA-WIDE WIDESPREAD HEAVY RAINFALL...INCREASED
INSTABILITY AND DIVERGENCE ALOFT CREATE THE POTENTIAL FOR SCATTERED AND
EMBEDDED THUNDERSTORMS BRINGING LOCALIZED HEAVIER RAINFALL AMOUNTS
TO CERTAIN AREAS WITH MOST OF THE ACTIVITY BEING ELEVATED.
..RAINFALL AMOUNTS AND IMPACTS FROM THIS WEEKENDS EVENT...
RAINFALL AMOUNTS EXPECTED TO BE IN THE 2 TO 5 INCH RANGE WITH
LOCAL AMOUNTS OF UP TO 10 INCHES POSSIBLE...WHERE TRAINING OF
HEAVIER BANDS OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS TAKE
PLACE. MOST OF THE HEAVIEST RAINFALL IS EXPECTED TO FALL BETWEEN
SATURDAY AFTERNOON AND SATURDAY NIGHT. A BREAK IN THE ACTIVITY IS
POSSIBLE AFTER DAYBREAK SUNDAY THROUGH SUNDAY AFTERNOON BEFORE AN
APPROACHING COLD FRONT MOVES INTO THE AREA. EXPECT TO SEE UP TO AN
ADDITIONAL INCH WITH THE SECOND ROUND AHEAD OF THE FRONT ON SUNDAY
AFTERNOON AND EVENING. IMPACTS OF CONCERN ARE STREET FLOODING AND
THE POTENTIAL FOR FASTER RESPONSE RIVERS AND STREAMS TO RISE ABOVE
FLOOD STAGE.
LONG TERM...
COOLER AND DRIER CONDITIONS EXPECTED TO PERSIST FROM MONDAY
THROUGH AT LEAST MID WEEK. TEMPERATURES WILL REMAIN SLIGHTLY BELOW
NORMAL THROUGH EARLY WEEK WITH A SECONDARY PUSH OF COOLER AIR BY
MID WEEK AS A 1031 MB HIGH PARKS ITSELF OVER THE SOUTHERN PLAIN
STATES. LOWERED POPS FOR NEW YEARS DAY AS BOTH THE EURO AND THE
GFS HAVE BACKED OFF ON POPS FOR THE REGION. THE NEXT SIGNIFICANT
CHANCE OF RAIN EXPECTED AS THE POST NEW YEARS WEEKEND APPROACHES LATER
NEXT FRIDAY AND BEYOND.
AVIATION...
ALTHOUGH SOMEWHAT DELAYED...STEADY DETERIORATION OF CONDITIONS TO
IFR CIGS AND VSBY IS EXPECTED AS RAIN BECOMES INCREASES TOWARDS
DAYBREAK. IT WILL BE DIFFICULT TO SHOW MUCH IMPROVEMENT THROUGH 06Z
SUNDAY AS LARGE SCALE LIFT WILL MAINTAIN HEAVY RAINFALL AND LOW
CEILINGS AS PREDOMINANT CONDITIONS NEXT 24-30 HOURS. 35
MARINE...
WILL LEAVE SMALL CRAFT ADVISORY IN PLACE THROUGH 15Z...AT WHICH TIME
IT WILL LIKELY BE REPLACED WITH EXERCISE CAUTION HEADLINES ON THE
MID MORNING UPDATE. AS GRADIENT RELAXES SLIGHTLY...ANTICIPATE WINDS
WILL DROP BELOW 15 KNOTS BY MID AFTERNOON. COLD FRONT FINALLY PUSHES
THROUGH COASTAL WATERS ON MONDAY...BUT COLD ADVECTION DOES NOT
APPEAR STRONG AT THIS TIME. ANOTHER SOUTHERN STREAM LOW PRESSURE
SYSTEM WILL AFFECT THE AREA TOWARD THE END OF NEXT WEEK...BEYOND THE
SCOPE OF THIS FORECAST PACKAGE. 35
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
ASSESSING FLOOD WATCH POTENTIAL FOR THE WEEKEND
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 69 61 63 44 / 100 90 70 60
BTR 74 62 64 45 / 100 100 70 50
ASD 71 62 71 49 / 100 90 50 60
MSY 74 63 71 52 / 100 90 50 50
GPT 68 62 72 51 / 100 90 50 60
PQL 69 59 74 50 / 100 90 50 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
MS...FLOOD WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Dec 27, 4:42 AM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 442 AM CST SAT DEC 27 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-272245- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 442 AM CST SAT DEC 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. A SLOW MOVING STORM SYSTEM WILL BRING AN EXTENDED PERIOD OF MODERATE TO OCCASIONALLY HEAVY RAIN TO SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI TODAY...CONTINUING OVERNIGHT. WIDESPREAD TWO TO FOUR INCH RAIN AMOUNTS WILL BE POSSIBLE BY SUNDAY MORNING...WITH A FEW LOCALIZED AREAS RECEVING HIGHER AMOUNTS. IN ADDITION TO THE HEAVY RAIN THREAT...A FEW THUNDERSTORMS COULD BECOME STRONG TO MARGINALLY SEVERE THIS AFTERNOON AND TONIGHT...MAINLY ALONG THE LOUISIANA COAST. THE MAIN THREAT WOULD BE STRONG WINDS TO 50 TO 60 MPH. A SMALL CRAFT ADVISORY IS IN EFFECT EARLY THIS MORNING FOR MUCH OF THE COASTAL WATERS FOR SOUTHERLY WINDS AND DANGEROUS SEAS. SMALL CRAFT SHOULD EXERCISE CAUTION ON THE LAKES AND SOUNDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLOOD WATCH WILL CONTINUE THROUGH SUNDAY AFTERNOON. STORM TOTAL RAINFALL ACCUMULATIONS WILL AVERAGE BETWEEN 3 AND 5 INCHES ACROSS THE WATCH AREA BY SUNDAY EVENING WITH SOME LOCALLY HIGHER AMOUNTS 6 TO 10 INCHES POSSIBLE. WITH RECENT RAINFALL AND DORMANT VEGETATION THERE COULD BE EXCESS RUNOFF LEADING TO A FEW FLOODING CONCERNS ALONG WITH POSSIBLE RIVER FLOODING ISSUES. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED THROUGH FRIDAY.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:26 AM CST | River Flood Warning | LIX | Saint Tammany | 5 days |
| Dec 27, 9:18 AM CST | River Flood Warning | LIX | Tangipahoa | 64 hr |
| Dec 27, 9:31 AM CST | Special Weather Statement | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Tangipahoa, West Baton Rouge | 59 min |
| Dec 27, 9:49 AM CST | Small Craft Advisory | LIX | 5 hr | |
| Dec 27, 10:43 AM CST | Special Weather Statement | LIX | Washington | 62 min |
| Dec 27, 2:21 PM CST | Special Weather Statement | LIX | Washington | 54 min |
| Dec 27, 3:37 PM CST | Special Weather Statement | LIX | Saint John the Baptist | 53 min |
| Dec 27, 4:32 PM CST | Special Weather Statement | LIX | Saint Tammany | 88 min |
| Dec 27, 10:10 AM CST | Special Weather Statement | LIX | Jackson | 65 min |
Nearby
River Flood Warnings in Mississippi, 2014River Flood Warnings in Louisiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.